# SDR P2EA2002V0020

- Difficulty date: March 9, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-IMPROPER REPAIR LOCATED AT BS 1000 STR 14L.-Existing repair replaced IAW E.O. No.B737HC53-022/02, Dated March 15, 2002, approved with FAA 8110-3 form submited by P.C.LeBar.Note: See Aeroman W/O No. 2002-90/1, VAM100 No.0715, SDA No. 239SDA021.
